# SDR AALA20140529013

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 77,961 hours, 12,438 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T23503
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON, INBD SIDE AT STATION 285 FRAME HAS ONE INCH CRACK AT UPPER END.  R & R RT ENG PYLON INBD SIDE AT STATION 285 FRAME IAW AARD 51-00-05-1 PROCEDURE REPAIR 1.
